Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/43019
Title: Large sample properties of mixture models with covariates for competing risks
Authors: Choi, KC
Zhou, X
Keywords: Competing risks
Long-term survivor
Mixture model
Covariates
Maximum likelihood estimator
Likelihood-ratio test
Deviance
Asymptotic distribution
Issue Date: 2002
Publisher: Academic Press
Source: Journal of multivariate analysis, 2002, v. 82, no. 2, p. 331-366 How to cite?
Journal: Journal of multivariate analysis 
Abstract: We study the large-sample properties of a class of parametric mixture models with covariates for competing risks. The models allow general distributions for the survival times and incorporate the idea of long-term survivors. Asymptotic results are obtained under a commonly assumed independent censoring mechanism and some modest regularity conditions on the survival distributions. The existence, consistency, and asymptotic normality of maximum likelihood estimators for the parameters of the model are rigorously derived under general sufficient conditions. Specific conditions for particular models can be derived from the general conditions for ready check. In addition, a likelihood-ratio statistic is proposed to test various hypotheses of practical interest, and its asymptotic distribution is provided.
URI: http://hdl.handle.net/10397/43019
ISSN: 0047-259X
DOI: 10.1006/jmva.2001.2022
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

WEB OF SCIENCETM
Citations

5
Last Week
0
Last month
Citations as of May 22, 2017

Page view(s)

9
Last Week
1
Last month
Checked on May 21, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.